# SDR NWAA09105530

- Difficulty date: January 10, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK A CRACK WAS FOUND IN FASTENER HOLE OF BEAR STRAP SKIN COMMON TO THE UPPER FWD CORNER OF MAIN ENTRY DOOR 1L.  REPAIRED IAW EA55-214984 SECTION 1.  SECTION II REQUIRES MFG TOLERANCE ANALYSIS NO LATER THAN 10 JAN 2010.  (K).
